# SDR UPS02838535

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 577384659
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CABIN FLOOR SUPPORT BRACKET HAS EXFOLIATED CORROSION AT STA 1754, BL 0.  REMOVED CORRODED FITTING BRACKET IAW DC8 SRM 51-3-0, BRACKET WAS FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0, INSTALLED FITTING SUPPORT BRACKET IAW DC8 SRM 51-3-1, 51-1-20D.
